# SDR USAA920080698

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 28,222 hours, 12,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2917002900300
- Condition: Cracked
- Location: Ptu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1584 - CREW REPORTED DURING CLIMB-OUT, LOST GREEN HYDRAULIC PUMP THEN YELLOW SYSTEM OVERHEAT MESSAGE ILLUMINATED.  CREW DECLARED AN EMERGENCY, PERFORMED A MANUAL GEAR EXTENSION AND RETURNED TO FIELD.  MX DISCOVERED PTU LINE LEAKING.  MX REPLACED LINE, LEAK CHECK WAS GOOD.  AS A PRECAUTION, MX REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL/LEAK CHECK WAS GOOD.
